Alert archive / California / Gale Warnings in 2008
Gale Warning 40, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Nov 3, 2008, 3:31 AM PST. It took effect at Nov 3, 2008, 8:00 AM PST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2008, 3:31 AM PST (11:31 UTC)
- In effect from
- Nov 3, 2008, 8:00 AM PST
- Expired
- Nov 3, 2008, 2:57 PM PST
- In force
- 7 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS76 KEKA 031131 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 331 AM PST MON NOV 3 2008 PZZ455-032230- /O.EXT.KEKA.SW.Y.0065.000000T0000Z-081104T1000Z/ /O.CAN.KEKA.SC.Y.0064.081103T1700Z-081104T0200Z/ /O.EXB.KEKA.SI.Y.0069.081103T1800Z-081104T0200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 331 AM PST MON NOV 3 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 2 AM PST TUESDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS AFTERNOON. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 2 AM PST TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ470-032230- /O.EXT.KEKA.SW.Y.0065.000000T0000Z-081104T1000Z/ /O.UPG.KEKA.SI.Y.0069.081103T1700Z-081104T0200Z/ /O.NEW.KEKA.GL.W.0040.081103T1600Z-081104T0200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 331 AM PST MON NOV 3 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 2 AM PST TUESDAY... ...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PST THIS AFTERNOON. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 2 AM PST TUESDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ450-032230- /O.EXT.KEKA.SW.Y.0065.000000T0000Z-081104T1000Z/ /O.NEW.KEKA.GL.W.0040.081103T1800Z-081104T0200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 331 AM PST MON NOV 3 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 2 AM PST TUESDAY... ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST THIS AFTERNOON. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 2 AM PST TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-032230- /O.EXT.KEKA.SW.Y.0065.000000T0000Z-081104T1000Z/ /O.EXT.KEKA.SI.Y.0069.081103T1600Z-081104T0200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 331 AM PST MON NOV 3 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 2 AM PST TUESDAY... ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 2 AM PST TUESDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
000 WHUS76 KEKA 031700 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 900 AM PST MON NOV 3 2008 PZZ450-040100- /O.CON.KEKA.SW.Y.0065.000000T0000Z-081104T1000Z/ /O.CON.KEKA.GL.W.0040.081103T1800Z-081104T0200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 900 AM PST MON NOV 3 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 2 AM PST TUESDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A STRONG AREA OF LOW PRESSURE WILL MOVE ACROSS THE NORTHERN WATERS THIS AFTERNOON BRINGING A BRIEF PERIOD OF SOUTHERLY GALES ACROSS THE WATERS. GALES ARE EXPECTED TO EASE LATER TONIGHT AS THE LOW MOVES INLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-040100- /O.CON.KEKA.GL.W.0040.000000T0000Z-081104T0200Z/ /O.CON.KEKA.SW.Y.0065.000000T0000Z-081104T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 900 AM PST MON NOV 3 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 2 AM PST TUESDAY... A STRONG AREA OF LOW PRESSURE WILL MOVE ACROSS THE NORTHERN WATERS THIS AFTERNOON BRINGING A BRIEF PERIOD OF SOUTHERLY GALES ACROSS THE WATERS. GALES ARE EXPECTED TO EASE LATER TONIGHT AS THE LOW MOVES INLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ455-040100- /O.CON.KEKA.SW.Y.0065.000000T0000Z-081104T1000Z/ /O.CON.KEKA.SI.Y.0069.081103T1800Z-081104T0200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 900 AM PST MON NOV 3 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 2 AM PST TUESDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A STRONG AREA OF LOW PRESSURE WILL MOVE ACROSS THE NORTHERN WATERS THIS AFTERNOON BRINGING A BRIEF PERIOD OF STRONG SOUTHERLY WINDS ACROSS THE WATERS. LOCALIZED GALE FORCE GUSTS MAY BE EXPERIENCED OVER THE WATERS. WINDS ARE EXPECTED TO EASE LATER TONIGHT AS THE LOW MOVES INLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ475-040100- /O.CON.KEKA.SI.Y.0069.000000T0000Z-081104T0200Z/ /O.CON.KEKA.SW.Y.0065.000000T0000Z-081104T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 900 AM PST MON NOV 3 2008 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 2 AM PST TUESDAY... A STRONG AREA OF LOW PRESSURE WILL MOVE ACROSS THE NORTHERN WATERS THIS AFTERNOON BRINGING A BRIEF PERIOD OF STRONG SOUTHERLY WINDS ACROSS THE WATERS. LOCALIZED GALE FORCE GUSTS MAY BE EXPERIENCED OVER THE WATERS. WINDS ARE EXPECTED TO EASE LATER TONIGHT AS THE LOW MOVES INLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS76 KEKA 032257 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 257 PM PST MON NOV 3 2008 PZZ450-040300- /O.CAN.KEKA.GL.W.0040.000000T0000Z-081104T0200Z/ /O.NEW.KEKA.SC.Y.0065.081103T2257Z-081104T0300Z/ /O.CAN.KEKA.SW.Y.0065.000000T0000Z-081104T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 257 PM PST MON NOV 3 2008 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-040700- /O.CAN.KEKA.GL.W.0040.000000T0000Z-081104T0200Z/ /O.NEW.KEKA.SC.Y.0065.081103T2257Z-081104T0800Z/ /O.CAN.KEKA.SW.Y.0065.000000T0000Z-081104T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 257 PM PST MON NOV 3 2008 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. THE GALE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-040300- /O.CAN.KEKA.SI.Y.0069.000000T0000Z-081104T0200Z/ /O.CAN.KEKA.SW.Y.0065.000000T0000Z-081104T1000Z/ /O.NEW.KEKA.SC.Y.0065.081103T2257Z-081104T0300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 257 PM PST MON NOV 3 2008 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT UNTIL 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-040700- /O.CAN.KEKA.SI.Y.0069.000000T0000Z-081104T0200Z/ /O.CAN.KEKA.SW.Y.0065.000000T0000Z-081104T1000Z/ /O.NEW.KEKA.SC.Y.0065.081103T2257Z-081104T0800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 257 PM PST MON NOV 3 2008 ...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Nov 2, 4:44 PM PST, 10 hours 47 minutes earlier.
Area forecast discussion, Nov 2, 4:44 PM PST, 10 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 444 PM PST SUN NOV 2 2008 .SYNOPSIS...AN UPPER LEVEL TROUGH WILL CONTINUE TO BRING SHOWERS TO NORTHWEST CALIFORNIA TONIGHT. ANOTHER STORM SYSTEM WILL BRING MORE RAIN TO THE AREA ON MONDAY...WITH SHOWERS LINGERING THROUGH TUESDAY. A WARM FRONT WILL BRING AREAS OF RAIN TO THE REGION ON WEDNESDAY. && .SHORT TERM...TONIGHT THROUGH WEDNESDAY...SHOWERS CONTINUED OVER THE AREA TODAY AS MOIST ONSHORE FLOW INTERACTED WITH THE TERRAIN. THE SHOWERS WILL CONTINUE THROUGH THIS EVENING...THOUGH POPS WILL SLACKEN OFF FOR A FEW HOURS LATER TONIGHT AS THE ATMOSPHERE GETS COLDER AND MORE STABLE. THIS WILL BE SHORT LIVED AS ANOTHER STORM SYSTEM IMPACTS THE REGION ON MONDAY. THE LOW WILL MOVE JUST TO OUR NORTH...BRINGING DECENT RAINFALL AMOUNTS TO THE AREA. NORTHERN SECTIONS WILL GENERALLY SEE 1-2 INCHES...CENTRAL SECTIONS AROUND 1 INCH AND SOUTHERN SECTIONS GENERALLY LESS THAN 1 INCH. MORE TOPOGRAPHICALLY FAVORED SPOTS WILL OF COURSE SEE MORE RAIN BY THE TIME THE STORM WINDS DOWN EARLY TUESDAY MORNING. WEAK INSTABILITY OVER THE NORTHERN WATERS ALSO WARRANTS THE MENTION OF ISOLATED THUNDERSTORMS MONDAY AFTERNOON AND EVENING. LASTLY...SNOW LEVELS WILL DROP IN TRINITY COUNTY AS THE STORM MOVES IN ON MONDAY. THE HIGHEST ELEVATIONS MAY SEE A FEW INCHES OF SNOW...BUT MOST OF IT IS EXPECTED TO MELT IN THE ABOVE FREEZING SURFACE TEMPERATURES COLD AIR WILL MOVE IN BEHIND THE EXITING STORM ON TUESDAY AND TEMPERATURES WILL BE A FEW DEGREES LOWER OVER THE ENTIRE AREA. SHOWERS WILL DIMINISH AS THE DAY PROGRESSES. WEDNESDAY TEMPERATURES WILL REBOUND A FEW DEGREES AS WARMER AIR FROM A WARM FRONT MAKES ITS WAY INTO THE REGION. THIS FRONT WILL BE WEAK AND IS NOT EXPECTED TO PRODUCE LARGE RAINFALL AMOUNTS. MS .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...GLOBAL MODELS SHOW VERY GOOD CONTINUITY IN DEPICTING A SHORT-WAVE UPPER RIDGE AXIS TRAVERSING THE PAC NW COAST LATE WED NIGHT INTO THU...WITH LINGERING WARM FRONTAL PCPN LIFTING NORTH OF THE ORCA BORDER THU. A BRIEF BREAK FROM RAIN THU AND FRI WILL LIKELY BE FOLLOWED BY THE ARRIVAL OF A COLD FRONT SAT AS A MODERATELY STRONG SFC LOW MOVES INLAND JUST NORTH OF VANCOUVER ISLAND...WITH LINGERING SHOWERS AND ONSHORE FLOW INTO ERLY SUNDAY. MC && .AVIATION...THE FIRST UPPER LEVEL TROF HAS MOVED OFF TO THE EAST THIS AFTERNOON...WHICH HAS INCREASED THE STABILITY OVER THE AREA AS A WEAK RIDGE QUICKLY TRANSITS THROUGH EARLY THIS EVENING. THIS HAS NOT TOTALLY CUT OFF THE SHOWER ACTIVITY HOWEVER...AND SCT TO NMRS SHRA CONTINUE FOR POINTS EAST OF THE COASTAL RANGES AS MODERATE SWLY FLOW PROVIDES UPSLOPE OVER THE HILLS. OVER THE NEXT FEW HOURS...EXPECT TO SEE A CONTINUING DECREASE IN COVERAGE ACROSS THE REGION. CONDITIONS WILL REMAIN VFR THROUGH SUNSET WITH THE EXCEPTION OF SHRA WHERE MVFR TO OCCASIONAL IFR CONDITIONS ARE EXPECTED. ABUNDANT MOISTURE IN THE REGION WILL MEAN THE DEVELOPMENT OF VALLEY IFR TO LIFR FOG SHORTLY AFTER SUNSET. THE NEXT SYSTEM APPROACHES LATE TONIGHT...BRINGING ANOTHER ROUND OF UNSETTLED WEATHER...RAIN AND MVFR CONDS AFTER AFTER AROUND 12Z. MOSES && .MARINE...HAVE DROPPED THE HAZ SEAS WARNING AND REPLACED IT WITH A SCA FOR SEAS THIS EVENING. BUOYS CONTINUE TO TOE THE LINE BETWEEN WARNING AND ADVISORY LEVEL CONDITIONS. AS PERIODS HAVE GENERALLY BEEN A SECOND OR TWO LONGER (AROUND 12 TO 13 SECS AS OPPOSED TO 10 TO 12S) THAN THE MODELS ARE GENERATING...HAVE LEANED MORE ON THE ADVISORY SIDE AND THINK THAT ANY WARNING CONDITIONS WILL BE BRIEF AS SEAS LOOKED TO BE PEAKING CURRENTLY. FRONT COMING THROUGH TONIGHT INTO MONDAY WILL BRIEFLY BRING A PERIOD OF 20 TO 30 KT SOUTHERLY WINDS THROUGH THE WATERS LATE MONDAY MORNING THROUGH MONDAY EVENING AS IT TRANSITS THE REGION. THERE LOOKS TO BE A BRIEF BREAK TUESDAY AND TUESDAY NIGHT BEFORE THE NEXT SYSTEM BRINGS ANOTHER ROUND OF STRONG SOUTHERLY WINDS. MOSES && .EKA WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 PM PST THIS EVENING FOR PZZ450-455. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 PM PST MONDAY FOR PZZ470-475. SMALL CRAFT ADVISORY FROM 9 AM TO 6 PM PST MONDAY FOR PZZ455. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 1:31 PM PST | Special Marine Warning | EKA | 29 min | |
| Nov 3, 2:57 PM PST | Small Craft Advisory | EKA | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.